# SDR AALA201803299025

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 11,374 hours, 3,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM THE L1 DOOR SLIDE.  REPOSITION THE GIRT BAR ASSEMBLY IAW WORK CARD 25-94-03.  AIRCRAFT WAS GROUNDED.
